Translator Disclaimer
2012 A Viscosity Approximation Scheme for Finding Common Solutions of Mixed Equilibrium Problems, a Finite Family of Variational Inclusions, and Fixed Point Problems in Hilbert Spaces
Bin-Chao Deng, Tong Chen, Baogui Xin
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/152023

Abstract

We introduce an iterative method for finding a common element of set of fixed points of nonexpansive mappings, the set of solutions of a finite family of variational inclusion with set-valued maximal monotone mappings and inverse strongly monotone mappings, and the set of solutions of a mixed equilibrium problem in Hilbert spaces. Under suitable conditions, some strong convergence theorems for approximating this common elements are proved. The results presented in the paper improve and extend the main results of Plubtemg and Sripard and many others.

Citation

Download Citation

Bin-Chao Deng. Tong Chen. Baogui Xin. "A Viscosity Approximation Scheme for Finding Common Solutions of Mixed Equilibrium Problems, a Finite Family of Variational Inclusions, and Fixed Point Problems in Hilbert Spaces." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/152023

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1245.49019
MathSciNet: MR2935525
Digital Object Identifier: 10.1155/2012/152023

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top